# SDR BAQA091481

- Difficulty date: December 10, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N109UP
- Make and model: Agusta A109E
- Aircraft serial: 11061
- Aircraft time: 1,129 hours
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 304534402
- Part serial: EM0007001
- Condition: Inoperative
- Location: Engine
- Part time: 1,130 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARRANTY ENGINE PCE-BC0133.  THERMCOUPLE ASSEMBLY INOPERATIVE.  12/10/03
